# SDR SWAA2020052643448

- Difficulty date: April 17, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB STAB STA 129.50, 4TH STIFFENER IS CRACKED AT LOWER END.  CUT OUT DAMAGE AREA LT HORIZONTAL STABILIZER RIB STA 129.50 4TH STIFFENER LOWER END IAW SRM 55-10-09-2R-4 REPAIR 4.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 55-10-09-2R-4 REPAIR 4 PARA A-R.
